# SDR CA971015049

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 0174708010
- Condition: Leaking
- Location: Eng Start Drain
- Component: Turbomeca, 0174708010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) START DRAIN VALVE FAILED FUNCTIONAL CHEAK.  LEAKS SMALL AMOUNT OF FUEL BACK TO TANK WHEN ENGINE AT BOTH IDLE AND FULL THROTTLE.  REPLACED.
